# SDR USAA960565

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Broken
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND UPPER 'T' OF FLOOR BEAM BROKEN INTO STATION 663 BL0.  INSTALLED DOUBLER ON T-CAP AND WEB.  REPAIRED PER BOEING DRAWING 65C34537.  (M)
